Is it Candida?

Home The Candida Forum Candida Questions Is it Candida?

This topic contains 1 reply, has 2 voices, and was last updated by  Wiley200 1 year, 5 months ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #175111

    confused95
    Participant
    Topics: 2
    Replies: 1

    I’m new here and apologize for what is about to be a very long post.

    I am a 22 years old female. I have never had any stomach issues when I was younger, in fact I had what most people would call a strong stomach and could eat anything and feel fine and rarely caught any stomach bugs.
    However, 3 years ago I started having stomach cramps, diarrhea and urgency which my doctor dismissed as IBS. IBS is a stupid diagnosis since they mainly declare it’s IBS when they have no idea what’s wrong with someone.
    Recently I started reading about candida and I think that could be my problem. My symptoms are diarrhea and urgency (especially if I have something sweet on an empty stomach), frequent vaginal infections, ocasional rash on my hands, fatigue and mild depression. I was also taking an oral contraceptive and my issues became worse after a strong dose of antibiotics. Also, my diet for the most part of my life was horrible (sweets and starches made about 80% of it). I read that all of these things can cause candida overgrowth. Could it in fact be Candida?
    I would test for it, but in my country the only place that takes candida seriously and even reports it showing up in a stool sample takes forever to get an appointment.
    My question is – does it sound like candida and if I started the diet, probiotics and antifungals could it harm me if it’s not candida? Could it be harmful to try and treat candida if I’m not sure it is candida in the first place?

    #175119

    Wiley200
    Participant
    Topics: 2
    Replies: 386

    It’s certainly possible that Candida overgrowth or some other gut imbalance could be behind your issues. The digestive problems, yeast infections, rashes, and fatigue are all common symptoms. And it could certainly have been caused by some combination of the oral contraceptive, antibiotics, and sugary diet.

    It’s unlikely that probiotics, antifungals and a low sugar diet will do your health any harm. In fact, it’s almost certain to be a positive improvement, whether you have candida or not.

    Be sure to start slowly, like it suggests in the program. Don’t do too much at once!

Viewing 2 posts - 1 through 2 (of 2 total)

The topic ‘Is it Candida?’ is closed to new replies.